# SDR 9JLA2021110234830

- Difficulty date: October 25, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N624MY
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5958
- Aircraft time: 2,168 hours, 1,382 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6003303027
- Part serial: 9367
- Condition: Delaminated
- Location: Left Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANACE TEAM DISCOVERED ON POSTFLIGHT INSPECTION CHECKS THAT THE LEFT PILOTS SIDE WINDOW WAS BEGINNING TO SHOW SIGNS OF DELAMINATION. THE MAINTENANCE TEAM REMOVED THE DEFECTIVE LEFT SIDE COCKPIT WINDOW AND INSTALLED A NEW WINDOW IAW THE AMM. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
